# SDR AALA202512092371

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 67,031 hours, 28,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS DO NOT COME ON DURING TEST FROM ROW 19ABC THRU 25ABC. REMOVED AND REPLACED BATTERY POWER PACK AT ROW 23ABC. PER AMM 33-51-06.
